# SDR CALA2017081102616

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 40,067 hours, 11,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARMING LEVER CATCHES,  HAD TO TRY TO ARM A FEW TIMES FOR  THE ARM LIGHT TO ILLUMINATE.  ADJUSTED AND SYS TESTED GIRT BAR MECHANISM  IAW AMM 52-11-25-735-04. OPS NORMAL.
